MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED FLEXTEND PLUS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED FLEXTEND PLUS; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67PFPS50
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Operator of device is unknown.No information has been provided to date.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.No damaged could be detected.Root cause cannot be determined since the complaint was not confirmed due to the fact the sample was tested and successfully passed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the cuff was not inflating despite adding water.No patient injury was reported.

Brand Name
BIVONA TUBES NEO/PED FLEXTEND PLUS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15417373
Report Number3012307300-2022-19086
Device Sequence Number2556156
Product Code JOH
UDI-Device Identifier10351688518569
UDI-Public10351688518569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/06/2024
Device Model Number67PFPS50
Device Catalogue Number67PFPS50
Device Lot Number3757604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown